# SDR SWIA202163000

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL MOUNTING CHANNEL SECTION AT APPROX. FS 443.00 TO FS 495.00 HAS CLIP-NUT HOLE BROKEN OUT AT LOWER EDGE OF CHANNEL.    (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL MOUNTING CHANNEL SECTION FROM APPROX FS 443 TO FS 495 PER REFERENCE CRJ 200 AMM 53-01-11-000-802 AND CRJ 200 AMM 53-01-11-400-802
